MathSciNet Relay Station
MathSciNet bibliographic data
MR2034469 (2004k:42033) 42B25 (46E35 47B38)
Korry, Soulaymane A class of bounded operators on Sobolev spaces. Arch. Math. (Basel) 82 (2004), no. 1, 40–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement